# SDR FDEA200901140195

- Difficulty date: January 14, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 31,762 hours, 9,141 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXR532B36150000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT ZONE 231, FLOOR PANEL 231QG HAS STRUCTURAL   DAMAGES.  FABRICATED NEW PANEL NR 231QG PER SAMPLE IAW SRZ 25-005, ON TRAVELER NR T8/773436.
